×

zbMATH — the first resource for mathematics

On global stability criterion for neural networks with discrete and distributed delays. (English) Zbl 1142.34378
Summary: Based on the Lyapunov functional stability analysis for differential equations and the linear matrix inequality (LMI) optimization approach, a new delay-dependent criterion for neural networks with discrete and distributed delays is derived to guarantee global asymptotic stability. The criterion is expressed in terms of LMIs, which can be solved easily by various convex optimization algorithms. Some numerical examples are given to show the effectiveness of proposed method.

MSC:
34K20 Stability theory of functional-differential equations
92B20 Neural networks for/in biological studies, artificial life and related topics
34D23 Global stability of solutions to ordinary differential equations
Software:
LMI toolbox
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chua, L.; Yang, L., Cellular neural networks: theory and applications, IEEE trans circ syst I, 35, 1257-1290, (1988)
[2] Ramesh, M.; Narayanan, S., Chaos control of bonhoeffer-van der Pol oscillator using neural networks, Chaos, solitons & fractals, 12, 2395-2405, (2001) · Zbl 1004.37067
[3] Chen, C.J.; Liao, T.L.; Hwang, C.C., Exponential synchronization of a class of chaotic neural networks, Chaos, solitons & fractals, 24, 197-206, (2005) · Zbl 1060.93519
[4] Cannas, B.; Cincotti, S.; Marchesi, M.; Pilo, F., Learning of chua’s circuit attractors by locally recurrent neural networks, Chaos, solitons & fractals, 12, 2109-2115, (2001) · Zbl 0981.68135
[5] Cao, J.; Ho, D.W.C., A general framework for global asymptotic stability analysis of delayed neural networks based on LMI approach, Chaos, solitons & fractals, 24, 1317-1329, (2005) · Zbl 1072.92004
[6] Zhou, S.; Liao, X.; Wu, Z.; Wong, K., Hopf bifurcation in a control system for the washout filter-based delayed neural equation, Chaos, solitons & fractals, 23, 101-115, (2005) · Zbl 1071.93042
[7] Cao, J., Global asymptotic stability of neural networks with transmission delays, Int J syst sci, 31, 1313-1316, (2000) · Zbl 1080.93517
[8] Chen, A.; Cao, J.; Huang, L., An estimation of upperbound of delays for global asymptotic stability of delayed Hopfield neural networks, IEEE trans circ syst I, 49, 1028-1032, (2002) · Zbl 1368.93462
[9] Liao, T.L.; Wang, F.C., Global stability for cellular neural networks with time delay, IEEE trans neural network, 11, 1481-1484, (2000)
[10] Cao, J., Global stability conditions for delayed cnns, IEEE trans circ syst I, 48, 1330-1333, (2001) · Zbl 1006.34070
[11] Arik, S., An analysis of global asymptotic stability of delayed cellular neural networks, IEEE trans neural network, 13, 1239-1242, (2002)
[12] Singh, V., Robust stability of cellular neural networks with delay: linear matrix inequality approach, IEE proc control theory appl, 151, 125-129, (2004)
[13] Liang, J.; Cao, J., Global asymptotic stability of bi-directional associative memory networks with distributed delays, Appl math comput, 152, 415-424, (2004) · Zbl 1046.94020
[14] Zhao, H., Global stability of bidirectional associative memory neural networks with distributed delays, Phys lett A, 297, 182-190, (2002) · Zbl 0995.92002
[15] Wang, Z.; Liu, Y.; Liu, X., On global asymptotic stability of neural networks with discrete and distributed delays, Phys lett A, 345, 299-308, (2005) · Zbl 1345.92017
[16] Boyd, B.; Ghaoui, L.E.; Feron, E.; Balakrishnan, V., Linear matrix inequalities in systems and control theory, (1994), SIAM Philadelphia
[17] Gahinet, P.; Nemirovski, A.; Laub, A.; Chilali, M., LMI control toolbox user’s guide, (1995), The Mathworks Massachusetts
[18] Gu K. An integral inequality in the stability problem of time-delay systems. In: Proc IEEE CDC, Australia. December 2000; p. 2805-10.
[19] Yue, D.; Won, S., Delay-dependent robust stability of stochastic systems with time delay and nonlinear uncertainties, Electron lett, 37, 992-993, (2001) · Zbl 1190.93095
[20] Hale, J.; Verduyn Lunel, S.M., Introduction to functional differential equations, (1993), Springer-Verlag New York · Zbl 0787.34002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.